# SDR CA000301013

- Difficulty date: February 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 9,506 hours
- Engine: Ge CF7002D2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rivet
- Condition: Damaged
- Location: Frame
- Part time: 10,746 hours, 7,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND 3 RIVETS POPPED ON PRESSURE BULKHEAD FRAME 33 BETWEEN STRINGER 5-6 LT SIDE.
